Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Whittaker's constant for lacunary entire functions

Author: Herbert S. Wilf
Journal: Proc. Amer. Math. Soc. 14 (1963), 238-242
MSC: Primary 30.55
MathSciNet review: 0145076
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [2] -, Entire functions of exponential type, Bull. Amer. Math. Soc. 48 (1942), 839-849. MR 0007431 (4:136c)
  • [3] V. Ganapathy Iyer, A property of the zeros of the successive derivatives of integral functions, J. Indian Math. Soc. 2 (1937), 289-294.
  • [4] G. Pólya and G. Szegö, Aufgaben and Lehrsätze aus der Analysis, Springer, Berlin, 1954.
  • [5] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Univ. Press, 1944. MR 0010746 (6:64a)
  • [6] P. Erdös and A. Rényi, On the number of zeros of successive derivatives of entire functions of finite order, Acta Math. 8 (1957), 223-225. MR 0088555 (19:539d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society